Research

Regularity for the approximated harmonic map equation and application to the heat flow for harmonic maps


Reference:

Moser, R., 2003. Regularity for the approximated harmonic map equation and application to the heat flow for harmonic maps. Mathematische Zeitschrift, 243 (2), pp. 263-289.

Related documents:

This repository does not currently have the full-text of this item.
You may be able to access a copy if URLs are provided below.

Details

Item Type Articles
CreatorsMoser, R.
DepartmentsFaculty of Science > Mathematical Sciences
RefereedYes
StatusPublished
ID Code7306

Export

Actions (login required)

View Item